# SDR SIMA9701881

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800821602
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI/CPCPI INSPECTION CARD NR ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED THE RIGHT AFT Z-MEMBER BETWEEN FRAME 39 AND FRAME 42 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT Z-MEMBER IAW SRM 51-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
